# SDR AALA202403044813

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 64,958 hours, 27,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX735880
- Condition: Low Pressure
- Location: Hyd System
- Part time: 41,697 hours, 17,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC A SYSTEM "LOW PRESSURE" LIGHT FOR THE ENGINE PUMP ILLUMINATED DURING CLIMB AND LOST FLUID IN THE A HYDRAULIC SYSTEM; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. **SUPPLEMENTAL REPORT FOR (AALA202402294813): REMOVED AND REPLACED NUMBER 1 ENGINE HYDRAULIC PUMP. PER AMM 29-11-11. COMPLETED JOB CARD 08L00029005. CHECK GOOD NO LEAKS NOTED. **(CLOSED).
